Smooth static solutions of the Einstein-Yang/Mills equations

Joel Smoller A Wasserman Shing-Tung Yau B McLeod

Mathematical Physics mathscidoc:1912.43679

Bulletin of the American Mathematical Society, 27, (2), 239-242, 1991
We consider the Einstein/Yang-Mills equations in 3+ 1 space time dimensions with SU (2) gauge group and prove rigorously the existence of a globally defined smooth static solution. We show that the associated Einstein metric is asymptotically flat and the total mass is finite. Thus, for non-abelian gauge fields the Yang/Mills repulsive force can balance the gravitational attractive force and prevent the formation of singularities in spacetime.
No keywords uploaded!
[ Download ] [ 2019-12-24 20:49:32 uploaded by yaust ] [ 436 downloads ] [ 0 comments ]
@inproceedings{joel1991smooth,
  title={Smooth static solutions of the Einstein-Yang/Mills equations},
  author={Joel Smoller, A Wasserman, Shing-Tung Yau, and B McLeod},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224204932505521243},
  booktitle={Bulletin of the American Mathematical Society},
  volume={27},
  number={2},
  pages={239-242},
  year={1991},
}
Joel Smoller, A Wasserman, Shing-Tung Yau, and B McLeod. Smooth static solutions of the Einstein-Yang/Mills equations. 1991. Vol. 27. In Bulletin of the American Mathematical Society. pp.239-242. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224204932505521243.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved